MAUDE Adverse Event Report: AVANOS MEDICAL, INC. AVANOS HOMEPUMP C-SERIES, 270 ML, 5 ML/HR; PUMP, INFUSION, ELASTOMERIC

AVANOS MEDICAL, INC. AVANOS HOMEPUMP C-SERIES, 270 ML, 5 ML/HR; PUMP, INFUSION, ELASTOMERIC
Model Number 13568
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
Patient received chemotherapy treatment, which included a 5fu (fluorouracil) homepump to be attached and infuse over 46 hours.Patient was treated without incidence and discharged home with his 5fu homepump attached and infusing.No report from patient over the subsequent 46 hours until patient reported to the clinic, where he typically gets his pump disconnected on day #3 of cycle.It was discovered that the pump did not completely infuse.Oncology registered nurse (rn) was contacted, and patient was instructed to go to the cancer center for further instructions.Rn notified oncology provider and it was decided to make a 24 hour infusion homepump with 50% of dose.When patient arrived, current homepump was inspected, and it was determined patient received approximately 50% of medication in the 46 hour period.New pump was attached, and patient was discharged to home.Patient is scheduled to report back after 24 hours for pump disconnect and call if any questions or concerns arise.Lot: 30258409.Exp.11/30/2025.Homepump c-series 270 ml - 5 ml/hr.

Brand Name
AVANOS HOMEPUMP C-SERIES, 270 ML, 5 ML/HR
Common Device Name
PUMP, INFUSION, ELASTOMERIC
Manufacturer (Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key18886072
Report Number18886072
Device Sequence Number7605481
Product Code MEB
UDI-Device Identifier00193494135683
UDI-Public(01)00193494135683
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/07/2023
Report Date (Section F) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number13568
Device Catalogue NumberC270050
Device Lot Number30258409
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Home
Date Report to Manufacturer03/12/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA11/07/2023